# SDR DL76L971114

- Difficulty date: June 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Module
- Part number: 160201101
- Condition: Leaking
- Location: Rt Horiz Stab
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

C HYDRAULIC SYSTEM LEAKING IN CRUISE.  QTY DROPPED TO 0.32.  DURING GEAR/FLAP EXTENSION QTY DROPPED TO 0.08.  CREW DECLARED EMERGENCY.  MX FOUND RT STAB TRIM CONTROL MODULE LEAKING.  REPLACED RIGHT STAB TRIM CONTROL MODULE.  OPS CHECK GOOD.
